hi famnd and flower
thanks so much. I know how you mean with the Clonidine symptoms, I never had that med (and never will now thanks lol) but I know that scenario, I also have woken up not knowing who or where I am and that is awfully scary, takes ages to come back. I am told that can be a low adrenal function symptom to do with my hypothyroidism going on for so long. However I also suspect the Seroxat for it too.
Your garden sounds lovely Flower, mine is weeds at the moment covering lovely flowers, I have not been able to work for years, takes me time to even make it out of the house with help of others, not good. Disabled I be at the moment, have been more or less confined to the house for 2 years now.
The doc hasn't a clue. I wrote to the head of the PCT for some advice on my meds and just got back that 'polypharmacy was not a good idea' hmm. No sh** lol. I didn't flush with this niacin cos I got caught out once before lol, I bought non flushing. But I am going to leave it alone as my liver is sluggish, my whole metabolism is running on teacakes. Needs all the hlep it can get. I am diagnosed with CFS, the condition they diagnose you with when they find they don't know what is going on and you are outside their training levels. I prefer to call it hypometabolic due to years on inferior hormones causing my body to scream for the right stuff and slow down to compensate. Anyway, sorry about the rant :).
Thanks for all your good advice, I will stick with the Q10 and do away with the niacin, and try and get off the seroxat whilst boosting adrenals and taking natural thyroid hormones (pausing for breath).